MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS; NON-DEGRADABLE FIXATN FASTENER
Model Number KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/01/2024, a sales representative reported via phone that an ar-2350 knotless tension tight button implant system had the button not cinch down and would not flip.The case was completed using an ar-3770sp hybrid knee fibertak anchor.The case was delayed 30 minutes.It is unknown if additional anesthesia was administered to the patient.This was discovered during an open biceps tenodesis procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error like from improper loading of the sutures.The surgical technique for this device outlines the following: insert the tension tight¿ button into the tunnel with the black line on the inserter facing up.Leave the inserter in the tunnel and unthread the button by turning counterclockwise on the knurled knob.Pull on the sutures to flip the button in the canal.

Brand Name
KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20065392
Report Number1220246-2024-07264
Device Sequence Number7639789
Product Code MBI
UDI-Device Identifier00888867301924
UDI-Public00888867301924
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K202444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS
Device Catalogue NumberAR-2350
Device Lot Number15228398
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown